Applicationes Mathematicae, Volume (50), No (1), Year (2023-1) , Pages (81-96)

Title : ( Blow-up results for a Boussinesq-type plate equation with a logarithmic damping term and variable-exponent nonlinearities )

Authors: Mohammad Shahrouzi , Faramarz Tahamtani , Jorge Ferreira , Mirelson M. Freitas ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We consider the initial boundary value problem for a Boussinesq- type equation with a logarithmic damping term and variable-exponent nonlinearities, which was introduced to describe some physical phenomena such as propagation of small amplitude and long waves on the surface of shallow water. The blow-up of solutions is proved for positive as well as negative initial energy.

Keywords

, Boussinesq-type equation, logarithmic damping term, variable exponent, blow-up.